# SDR SWIA201439004

- Difficulty date: August 5, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 39,311 hours, 51,543 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT GEAR FAILED TO FULLY RETRACT.  ADJUSTED BOTH INBD AND OTBD MLG SEQUENCE VALVES. PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED IAW AMM.  OPS CHECKED GOOD.
